# SDR 06FDEA03229

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FRAME REPAIR AT STA 700, RT STRINGER 24 (DOT NR 43).  REPAIR REQUIRES   MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA   APPROVED DATA.  REPAIR WAS FOUND NOT TO BE IAW SRM. REMOVED, FABRICATED AND INSTALLED REPAIR   DOUBLER I.A.W. SRM 51-40-3.
